Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamotrigine dysphoria anyone? YES. linkadge

Posted by gardenergirl on May 27, 2007, at 15:35:50

In reply to Re: lamotrigine dysphoria anyone? YES., posted by linkadge on May 27, 2007, at 15:13:30

I definitely had irritability with Lamictal once I hit 125 mg and then 150 mg. It eventually decreased, but it was not pretty for a few weeks. Since I started lithium, I'm doing a lot better. It makes me wonder if the lamictal is necessary for me, but I don't want to rock the boat right now.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:759775
URL: http://www.dr-bob.org/babble/20070524/msgs/759842.html